# SDR RYNA2010006020015

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N125RD
- Make and model: Boeing 767383
- Aircraft serial: 24849
- Aircraft time: 85,811 hours, 12,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE (3) LEFT MOST FORWARD EMERGENCY FLOOR LIGHTS INOPERABLE.  FOUND WIRING DISCONNECTED AT 3RD LEFT LIGHT ASSEMBLY, RECONNECTED WIRING.  OPS CHECK OK.  REFERENCE AMM 33-51-10.
